# SDR AALA201608049004

- Difficulty date: August 3, 2016
- Submitted: August 8, 2016
- Operation: Air carrier
- Aircraft: N189UW
- Make and model: Airbus A321-211
- Aircraft serial: 1425
- Aircraft time: 52,716 hours, 19,611 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: EMERGENCY LIGHT ON SEAT ROW 9DF INOPERATIVE.  REPLACED EMERGENCY LIGHT LENS AND ACCOMPLISHED A SATISFACTORY OPS CHECK IAW AMM 33-51-18-400-001-A.
